MathSciNet Relay Station
MathSciNet bibliographic data
MR2320661 (2009a:34086) 34D05 (34D08 37B25 37B55 37C70)
Rasmussen, Martin Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007), no. 10, 5091–5115 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement